A new study on generalised absolute matrix summability methods


ÖZARSLAN H.

MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, vol.12, no.3, pp.199-205, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2018
  • Title of Journal : MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY
  • Page Numbers: pp.199-205

Abstract

A theorem on phi - vertical bar A;delta vertical bar(k) summability of infinite series, which generalises the result dealing with vertical bar(N) over bar, p(n)vertical bar(k) summability of infinite series, has been proved. This theorem also contains some new results related to the vertical bar A, p(n)vertical bar(k) and vertical bar C,1 vertical bar(k) summability methods for the special cases of delta, (p(n)), (phi(n)), and (a(nv)).